Discrete compactness for p and hp 2d edge finite elements

Daniele Boffi, Leszek Demkowicz, Martin Costabel

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

In this paper we discuss the hp edge finite element approximation of the Maxwell cavity eigenproblem. We address the main arguments for the proof of the discrete compactness property. The proof is based on a conjectured L 2 stability estimate for the involved polynomial spaces which has been verified numerically for p ≤ 15 and illustrated with the corresponding one dimensional model problem.
Original languageEnglish (US)
Pages (from-to)1673-1687
Number of pages15
JournalMathematical Models and Methods in Applied Sciences
Volume13
Issue number11
DOIs
StatePublished - Jan 1 2003
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2020-05-05

Fingerprint Dive into the research topics of 'Discrete compactness for p and hp 2d edge finite elements'. Together they form a unique fingerprint.

Cite this